Osaka Journal of Mathematics

Bordism algebras of periodic transformations

Nobuo Shimada and Ching-Mu Wu

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 10, Number 1 (1973), 25-32.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200694122

Mathematical Reviews number (MathSciNet)
MR0358827

Zentralblatt MATH identifier
0262.57016

Subjects
Primary: 57D85
Secondary: 57E15

Citation

Shimada, Nobuo; Wu, Ching-Mu. Bordism algebras of periodic transformations. Osaka J. Math. 10 (1973), no. 1, 25--32. https://projecteuclid.org/euclid.ojm/1200694122


Export citation